Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tingling sensation in the hand along with an upset stomach?

Hello, In the past week, I ve begun experiencing almost constant tingling in my right hand, which is my primary hand. Yes, I am a secretary, so its possible it may be carple tunnel. But I ve also been having stomach issues, just upset and a general feeling of no energy. Could these be related? Or am I looking at separate issues? Thanks, Joyce
Fri, 29 Jun 2018
Report Abuse
Pulmonologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

No these are not related to each other.The stomach probably needs som treatment.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

After finishing lunch, I had tingling in my arms, legs, and lips. It soon passed, but I felt tired. Later on in the afternoon, I had a large, sudden bowel movement but not runny (normally formed). That s been followed by tiredness and upset stomach.

doctor1 MD

I have diabetes type 2 and was on glimepiride 8 mg which was recently increased by my endo doc. Friday, 12/27/2013, I got incredibly sick at work and went to the ER. They did blood work and everything was normal. I felt like I was bottoming out even though my blood sugar was 130. I had tingling all over, sweats, all over feeling of sickness, dizziness. My endo doctor the next Tuesday,12/31/2013 stopped the glimepiride completely and put me on Lantus 10 units a.m. to add to Lantus 34 units which I had already been taking. I was so sick at my doctor s office, weak, upset stomach, dizziness, that I laid on her gurney and cried. She wrote me a note to be off work. Instead I walked right around the corner back to the ER instead. Same symptoms - overall feeling of sickness, dizziness, weak, barely able to walk, off balance, etc. They did labs a 2nd time, EKG, cardiac labs, all came back normal. They gave me IV fluids. I left the ER still weak, no better. Since then I have not gotten better. On 1/03/2014 I went back to the ER with the same symptoms. That ER doctor also did TSH and a cortisol was done as well along with the same lab work and he included a chest x-ray. All completely normal. It is 1/04/2014 and I am still sick, tingling in lower extremities, weak, dizzy, sick on the stomach, sweats. 2 of the ER docs wondered if I was having severe hot flashes. I do have a lap band (since 9/2011) and am scheduled for an abdominal CT, ordered by my primary doc, on Wednesday 1/08/2014 to see if that may be the cause. My endo doctor says if that is normal then I need to come back to see her. What could be causing this? I wake up every morning sick, weak, dizzy. As the day goes on it get a little better but then the next morning it starts all over again. Frankly, I m afraid they are missing something. Thank you.

doctor1 MD

Palms turned red itchy tingling, then feet began to itch. Then severe throwing up and diarrhea, with rash on body. Dizziness and blacking out. Was treated at ER. Then last night upset stomach again, just nausea, with first onset of res itchy blotchy hands and itching all over.